Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 59, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 7, 2016, 3:26 PM EDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 3:26 PM EDT (19:26 UTC)
- Expired
- Jul 7, 2016, 4:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
The radar
The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
203
WHUS51 KPHI 071926
SMWPHI
ANZ450-451-470-471-072030-
/O.NEW.KPHI.MA.W.0059.160707T1926Z-160707T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...
* UNTIL 430 PM EDT
* AT 325 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONMOUTH BEACH TO NEAR BELMAR TO NEAR POINT PLEASANT
BEACH...MOVING EAST AT 20 KNOTS.
HAZARD...WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
FAIR HAVEN...SEA BRIGHT...MANASQUAN INLET...SEA GIRT REEF...
BELMAR...ATLANTIC HIGHLANDS...SANDY HOOK REEF...MONMOUTH BEACH...
SHARK RIVER REEF...AXEL CARLSON REEF AND POINT PLEASANT BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 4044 7398 4024 7363 3994 7337 3981 7331
4005 7414 4028 7404 4035 7412 4042 7404
4040 7398
TIME...MOT...LOC 1925Z 275DEG 22KT 4034 7401 4024 7405 4016 7413
HAIL...0.00IN
WIND...40KTS
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 7, 3:21 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 7, 3:21 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
321 PM EDT THU JUL 7 2016
.SYNOPSIS...
A surface trough will remain in our region through Friday morning. A
backdoor front will slowly sink southward into the region on Friday.
A cold front will cross the region Saturday night. High pressure
will begin to build into the region late Sunday, moving over the
region on Monday and Tuesday, and then move offshore on Wednesday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Upper level short wave trough should shift south of our region
through the overnight hours. As it does, some showers may move into
Delmarva through the evening hours, but otherwise should be a dry
night.
Otherwise, expect it to be similar to last night with the still high
dew point temperatures limiting radiational cooling at night (lows
across the region should be in the 70s, except in the higher terrain
of the Poconos and NW NJ where 60s will be possible).
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
The main story remains the heat. No changes to the heat headlines
with this package. Heat index values tomorrow will be very close to
what we are seeing today, especially if thunderstorms hold off until
later in the afternoon.
Another concern is thunderstorms...The next upper level short wave
trough should cross our region through the afternoon and evening
hours. . Given how warm even the mid and upper levels are, surface
based instability should be a bit limited, limiting risk for any
gusty winds with the thunderstorms. As mentioned by the previous
shift, there is some potential for downbursts/gusty winds as there
could be a shallow dry layer in the mid and upper levels.
Additionally, as has been the case the last few days, very high
precipitable water values could lead to a flash flooding threat.
Given the current flash flood watch, will not issue a watch at this
time, but will mention the risk in the HWO.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Friday night...Showers and thunderstorms will be around Friday night
as a shortwave crosses and exits the region. Instability increases
through the night and we anticipate showers and thunderstorms
continuing across the region through the overnight hours. With PWATs
remaining near 2 inches, any showers or thunderstorms will be
efficient rainmakers and heavy rain will occur.
Saturday...Saturday looks to be the last day of the current heat
wave. Winds look stronger for Saturday and with better mixing
occurring, we should see dewpoints dropping during the daytime,
allowing for lower heat index values. In addition, lingering cloud
cover will limit max temperatures a bit, especially across our
northern areas. Highest temperatures look to be across Delmarva and
Southern New Jersey as the clouds may clear by afternoon. Based on
the current forecast, it doesn't look like heat headlines will be
needed for Saturday as heat index values fall below our
heat criteria. Convection will once again will possible on Saturday.
Sunday...Cooler and drier air arrives behind the departing cold
front and we see a little relief from the oppressive conditions of
the previous week. Temperatures will rise well into the 80s but with
dry air across the region it will not feel so sticky outside, in
fact it will actually feel fairly pleasant! With a surface trough
lingering near the region, we may see a few showers develop across
northern NJ and the Poconos. Otherwise, most areas will remain dry
through Sunday.
Monday through Wednesday...High pressure will build across the
region on Monday, shifting offshore through Wednesday. Slightly
cooler conditions prevail as we remain closer to the climatological
normals for the region, mainly mid to upper 80s. Dewpoints remain
well below 70 through the period which will help to keep the hot and
humid conditions, like we have had recently, at bay. Expect dry
weather to continue from Monday through Wednesday.
Thursday...Uncertainty exists for Thursday as the models do not
agree on the setup across the region. With the high offshore, we
should see a more southerly flow develop. We have included some low
pops for showers and thunderstorms but until the models clear up a
bit in the coming days, the confidence this far out is fairly low.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
VFR conditions should continue through at least 06Z. After 06Z, as
we have seen the last few nights, patchy light fog could develop
primarily at the TAF sites outside of the urban corridor (KABE,
KMIV, KACY, KRDG). MVFR visibilities will be possible with the fog.
Through the day tomorrow, mostly VFR conditions are expected until
scattered showers and thunderstorms begin to develop in the
afternoon. Variable and gusty winds and IFR conditions will be
possible with the strongest storms that develop tomorrow.
Outlook...
Friday night through Saturday...Mainly VFR conditions expected. A
chance of showers and thunderstorms is possible each day, with lower
conditions possible where they develop. Fog possible early Saturday.
Sunday...VFR conditions expected. West to northwest winds may gust
up to 25 knots.
Monday and Tuesday...VFR conditions expected. West to northwest
winds on Monday around 10 knots or less. Winds become light and
variable for Tuesday.
&&
.MARINE...
Winds and seas should mostly remain below SCA criteria tonight and
tomorrow. The one exception is that strong winds are possible in the
vicinity of any showers and thunderstorms this afternoon and again
tomorrow afternoon.
RIP CURRENTS: We will carry a low risk for the development of
dangerous rip currents for today. The wind direction should favor
the southwest and south. We are anticipating a 2 foot southerly
swell with a 7 second period.
The probable risk for the development of dangerous rip currents on
Friday is also low.
Outlook...
Friday night through Tuesday...Sub-Advisory conditions are expected
to continue through Tuesday. Sea and bay breezes may develop on
Friday and allow for gusts to 20 knots nearshore. A cold front moves
through the waters Saturday night with gusts near 20 knots possible
through Sunday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 6 PM EDT Friday for PAZ070-071-
102-104-106.
NJ...Flash Flood Watch until 6 PM EDT this evening for NJZ008-010-
012>014.
Excessive Heat Warning until 6 PM EDT Friday for NJZ015-
017>019.
DE...Excessive Heat Warning until 6 PM EDT Friday for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...Meola
Near Term...Johnson
Short Term...Johnson
Long Term...Meola
Aviation...Johnson/Meola
Marine...Johnson/MeolaHazardous weather outlook, Jul 7, 3:50 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 AM EDT THU JUL 7 2016 NJZ001-PAZ054-055-080800- SUSSEX-CARBON-MONROE- 350 AM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-009-020-027-PAZ060>062-101-103-105-080800- WARREN-HUNTERDON-OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 350 AM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008-010-012>014-080800- MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 350 AM EDT THU JUL 7 2016 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THIS AFTERNOON AWAY FROM THE COAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-080800- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 350 AM EDT THU JUL 7 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. HEAT INDEX VALUES MAY APPROACH 100 DEGREES SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-080800- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 350 AM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES FRIDAY AFTERNOON, AND POSSIBLY AGAIN SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024>026-080800- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 350 AM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-080800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 AM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 1:42 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
142 PM EDT THU JUL 7 2016
NJZ013-019-020-026-027-071830-
OCEAN-WESTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
142 PM EDT THU JUL 7 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONMOUTH...OCEAN
AND NORTHEASTERN BURLINGTON COUNTIES...
AT 136 PM EDT...A STRONG THUNDERSTORM WAS NEAR CEDAR GLEN LAKES...OR
14 MILES WEST OF TOMS RIVER...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
BESIDES CLOUD TO GROUND LIGHTNING AND GUSTY WINDS, A BRIEF PERIOD OF
HEAVY RAINFALL COULD ALSO OCCUR. PONDING WATER IN POOR DRAINAGE OR
LOW LYING AREAS IS POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...BARNEGAT...BEACHWOOD...
POINT PLEASANT BEACH...PRESIDENTIAL LAKES ESTATES...
SEASIDE HEIGHTS...LAKEHURST...MANTOLOKING...PLEASANT PLAINS...
BROOKVILLE...CEDAR GLEN LAKES...CEDAR GLEN WEST...BROWNS MILLS...
HOLIDAY CITY SOUTH...CHATSWORTH...OLD HALFWAY...
DOVER BEACHES NORTH...BRICK TOWNSHIP AND PRESIDENTIAL LAKES.
LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
3993 7415 3992 7411 3981 7417 3977 7410
3980 7417 3975 7420 3976 7410 3975 7410
3972 7413 3981 7462 4008 7459 4008 7404
TIME...MOT...LOC 1736Z 273DEG 23KT 3994 7446
KRUZDLOSpecial weather statement, Jul 7, 2:12 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
212 PM EDT THU JUL 7 2016
NJZ010-012-013-015-019-071915-
SOMERSET-WESTERN MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-
212 PM EDT THU JUL 7 2016
...SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
MERCER...SOUTHERN MIDDLESEX...CENTRAL MONMOUTH...AND SOUTH CENTRAL
SOMERSET COUNTIES...
AT 207 PM EDT...SHOWERS AND ISOLATED STRONG THUNDERSTORMS WERE OVER
LAWRENCEVILLE AND PRINCETON JUNCTION...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
BESIDES CLOUD TO GROUND LIGHTNING AND GUSTY WINDS, A BRIEF PERIOD OF
HEAVY RAINFALL WILL OCCUR. PONDING WATER IN POOR DRAINAGE OR LOW
LYING AREAS IS POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
NEW BRUNSWICK...PERTH AMBOY...OLD BRIDGE...EAST BRUNSWICK...SOUTH
BRUNSWICK...SAYREVILLE...NORTH BRUNSWICK...MARLBORO...MANALAPAN...
PRINCETON...MATAWAN...JAMESBURG...HIGHTSTOWN...CRANBURY...HOPEWELL...
ALLENTOWN...ROOSEVELT...ROCKY HILL...BROWNVILLE AND NORTH BRUNSWICK
TOWNSHIP.
LAT...LON 4021 7416 4016 7469 4039 7478 4053 7425
4050 7426 4050 7428 4046 7426 4045 7422
TIME...MOT...LOC 1807Z 260DEG 22KT 4028 7470
KRUZDLOLocal storm report, Jul 7, 2:35 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
235 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM MARINE TSTM WIND BARNEGAT 39.75N 74.22W
07/07/2016 M41 MPH OCEAN NJ WEATHER FLOW
BARNEGAT INLET
&&
EVENT NUMBER PHI1601350
WDLocal storm report, Jul 7, 2:37 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM MARINE TSTM WIND KITE ISLAND BARNEGAT BA 39.79N 74.17W
07/07/2016 M41 MPH ANZ451 NJ WEATHER FLOW
&&
EVENT NUMBER PHI1601351
WDLocal storm report, Jul 7, 2:40 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM MARINE TSTM WIND BARNEGAT 39.75N 74.22W
07/07/2016 M41 MPH OCEAN NJ WEATHER FLOW
BARNEGAT INLET
0220 PM MARINE TSTM WIND KITE ISLAND BARNEGAT BA 39.79N 74.17W
07/07/2016 M41 MPH ANZ451 NJ WEATHER FLOW
&&
EVENT NUMBER PHI1601350 PHI1601351
WDSpecial weather statement, Jul 7, 2:56 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT THU JUL 7 2016
NJZ012>015-020-026-071945-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-MERCER-MIDDLESEX-
256 PM EDT THU JUL 7 2016
...SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT EASTERN
MERCER...MONMOUTH...CENTRAL MIDDLESEX AND NORTH CENTRAL OCEAN
COUNTIES...
AT 251 PM EDT...SHOWERS AND ISOLATED STRONG THUNDERSTORMS EXTENDED
FROM NORTH BRUNSWICK TO CLARKSBURG, AND EAST TO OLD BRIDGE AND
ENGLISHTOWN. THEY WERE MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
BESIDES CLOUD TO GROUND LIGHTNING AND GUSTY WINDS, A BRIEF PERIOD OF
HEAVY RAINFALL WILL OCCUR. PONDING WATER IN POOR DRAINAGE OR LOW
LYING AREAS IS LIKELY WHERE THE HEAVIEST RAINS FALL. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
LONG BRANCH...ASBURY PARK...SANDY HOOK...MIDDLETOWN...OLD BRIDGE...
HOWELL...EAST BRUNSWICK...SAYREVILLE...NORTH BRUNSWICK...MARLBORO...
MANALAPAN...TINTON FALLS...HOLMDEL...RED BANK...MATAWAN...
JAMESBURG...MANASQUAN...HIGHLANDS...FARMINGDALE AND ROOSEVELT.
LAT...LON 4032 7397 4011 7404 4015 7449 4045 7448
4050 7428 4046 7426 4044 7420 4046 7418
4041 7402 4044 7399 4047 7402 4047 7399
4043 7398 4042 7400 4040 7398 4038 7401
4038 7397
TIME...MOT...LOC 1851Z 265DEG 25KT 4031 7433
KRUZDLOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:22 AM EDT | Flash Flood Watch | PHI | Middlesex, Monmouth, Morris, Somerset | 14 hr |
| Jul 7, 12:48 PM EDT | Special Weather Statement | PHI | Burlington | 57 min |
| Jul 7, 1:42 PM EDT | Special Weather Statement | PHI | Ocean | 48 min |
| Jul 7, 2:12 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 63 min |
| Jul 7, 2:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 7, 2:33 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jul 7, 2:56 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 49 min |
| Jul 7, 3:03 PM EDT | Special Marine Warning | PHI | 27 min | |
| Jul 7, 3:37 PM EDT | Special Weather Statement | PHI | Ocean | 38 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.